Cienna Knowles, Aged 19 – Pfizer 21st October 2021

Severe Adverse Reaction: Blood Clots to Both Lungs and Legs

Cienna, an Australian horse trainer and a promising equestrian talent, received her second Pfizer Injection on October 21st 2021.

She said her entire existence flipped upside down later that evening.

She said she woke up with a myriad of adverse effects, including heart palpitations, muscle aches, headache, vomiting and blurred vision and she knew “something was seriously wrong” with her that night.

She went to the emergency room the next morning. Doctors discovered blood clots in her legs, stomach and lungs and they also discovered internal bleeding.

Cienna was diagnosed with portal vein thrombosis (PVT) – blood clots in the portal vein. The portal vein is the main vessel of the portal venous system (PVS), which drains the blood from the gastrointestinal tract, gallbladder, pancreas, and spleen to the liver.

She said “So for those who personally know me, know that I was scared of getting the vaccination and said I’ll hold off for as long as I can until I have to. And I was pretty much told no jab, no job, can’t compete with my horses, can’t go anywhere. You’re selfish if you don’t get it, just get it. So, I toughed it out and did what was ‘right’ to do. I was a perfectly healthy, normal 19-year-old kid and had never been to hospital whatsoever.”

Gosford, New South Wales, Australia